# SDR DL72S954011

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516DA
- Make and model: Boeing 727232
- Aircraft serial: 21432
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bushings
- Condition: Loose
- Location: Mlg Strut Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - HMV, NR 4 FLAP TRACK FWD HINGE FITTING FOR MLG STRUT DOOR HAS LOOSE BUSHINGS.  REMOVED BUSHINGS, REAMED BORE TO .750, ACCOMPLISHED BUSHING REPLACEMENT PER MM 57-43-0.
